# SDR SWAA2021090213075

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 56,260 hours, 33,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MEGAPHONE INOP. ; / [01] REMOVED AND REPLACED FORWARD MEGAPHONE PER AMM 25-64-00.
